# SDR CA030817001

- Difficulty date: August 8, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Grob G115C
- Aircraft time: 2,153 hours
- Engine: Lyc O320D1A
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: RZ1241
- Condition: Broken
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TOWING THE AIRCRAFT TO ITS PARKING SPOT, A BANG WAS HEARD.  THE AILERONS DEFLECTED FULL SCALE LT. THE AILERON AND RUDDER WERE NO LONGER INTERCONNECTED. ONE OF THE SPRINGS WAS FOUND TO HAVE BROKEN OFF AT THE ATTACHMENT POINT.  WHILE REPLACING THE SPRING THE OTHER SPRING WAS FOUND TO BE SUBSTANTIALLY WEAKER THAN THE NEW SPRING.  BOTH SPRINGS WERE REPLACED IN ACCORDANCE WITH THE MANUFACTURER'S DIRECTIVES.
